# SDR UIEA2018112762703

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,330 hours, 20,775 cycles
- System (JASC): 3443 · Doppler System
- Part: Symbol Generator
- Condition: Malfunctioned
- Location: Radar System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR WXR ON TERRAIN MUST BE SELECTED ON AND OFF SEVERAL TIMES BEFORE E( LOADED NEW EFIS SYMBOL GENERATOR IAW AMM 34-22-00 OPS CKS GOOD  )
